# SDR UIEA2012062500282

- Difficulty date: June 19, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 81,102 hours, 15,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 20 RT EXIT DOOR INOPERATIVE.  SECURED CONNECTOR AT EMERGENCY ROW LIGHT NR 20.  OPS CHECKED NORMAL IAW MM 33-51-00-501.
